# SDR SIMA20180522002

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 31,983 hours, 27,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN. INSPECTED AND FOUND MAIN DOOR INTERNAL HANDLE LOOSE. TIGHTENED AND OPS CHECK IAW AMM 52-18-00-820-801-A. OPS CHECK GOOD.
